We deliver across India Medlife.com Upload Prescription Blog Health Articles Free Home Delivery *
Emvon Plus Drops 30 Ml

Emvon Plus Drops 30 Ml

Emvon plus

    • Rs. 16.00


    USES :

    Ondansetron is an anti-emetic used to treat nausea and vomiting, prevent chemotherapy induced nausea and vomiting, and to treat and prevent post-operative nausea and vomiting. Paracetamol is mainly used to relieve fever and mild to moderate pain. Paracetamol is used to treat the most common conditions such as headache, toothache, ear pain, joint pain, and pain during menstruation. It is also prescribed to treat the discomfort during feverish colds, and flu.

    How does the drug work?

    Ondansetron is a 5HT3 antagonist. It works by blocking the 5HT3 receptors present in the brain and gastrointestinal tract that may cause nausea and vomiting. Thus, it inhibits the stimulation of vomiting centers in the brain and prevents nausea and vomiting. Paracetamol belongs to the class of drugs known as antipyretics (fever reducing) and analgesics (painkiller). Paracetamol acts on the temperature-regulating region of the brain, which results in increased blood flow across the skin which causes sweating and heat loss thereby reducing fever. It acts as a painkiller therefore reduces the pain by increasing the pain threshold.

    What are the common side effect?

    The common side effects of Ondansetron include headache, flushing or sensation of warmth, constipation, dizziness, vision problems, low blood pressure, unusual body movements, irregular heartbeats, and hiccups. The commonommon side effects of paracetamol are an allergic reaction which causes swelling or rash. It also causes lowering of blood pressure. Yellowness of the skin, sores, ulcers are sometimes observed. Skin rashes, hives, and itching are common. Overdose can cause adverse symptoms such as diarrhea, loss of appetite, nausea and vomiting, stomach cramps or pains.

    Important Information for use

    • People with bone marrow depression should not use Zepcar CR medicine.

    • Avoid the Zepcar CR drug if an allergic reaction was seen with an earlier use of carbamazepine.

    • Do not take any other antidepressant drugs along with Carbafen tablet. If a MAO-inhibitor drug was used in the past 14 days, then do not take Zepcar CR.

    • Call the doctor immediately in the case of skin rash, unusual weakness, bleeding and fever. This is because of the chances of Carbafen side effects such as life-threatening skin rash.

    • Continue the Zepcar CR medication for the full length prescribed by the doctor.

    • Pregnant women should not start or stop using Zepcar CR unless instructed by the doctor.

    • Don’t get exposed to sunlight due to the risk of sunburn with Zepcar CR.

    • Do not take grapefruit juice while using Zepcar CR.

    FAQs :Paracetamol:

    1. How much is considered as an overdose for paracetamol? Lowest dosage of paracetamol found is 10mg. Paracetamol of 500mg can be taken not more than 8 per day. About 25-30 tablets, when taken at a single time, may cause overdose and even death.

    2. Can an alcoholic use paracetamol? Before taking paracetamol, seek your doctor’s advice, if you are alcoholic, or you have any reported problems of liver diseases, as paracetamol may worsen an existing liver condition.

    3. How should I use paracetamol chewable tablets? Paracetamol tablet is also available in a chewable form. Paracetamol tablet must be completely chewed before swallowing it.

    4. What drug should I avoid while using paracetamol? Do not use any other OTC drug related to a cough, cold. Paracetamol is used as combination drug in many medicines. Read the leaflet thoroughly before administrating another drug as it may contain paracetamol, which may cause an overdose.

    5. Is paracetamol a painkiller? Paracetamol reduces moderate pain associated with flu and fever.

    6. Is paracetamol an NSAID or antibiotic? Paracetamol is an antipyretic drug which belongs to the class NSAID. Ondansetron:

    1. What are the symptoms of ondansetron over dosage? The symptoms of an overdose of ondansetron include severe constipation, fainting, lightheadedness, and sudden vision loss. Consult your doctor immediately if you experience any of the above symptoms.

    2. Can I use ondansetron for vomiting that occurs during pregnancy? Safe use of ondansetron is not yet established during pregnancy. Therefore, seek medical advice before taking the drug.

    3. Can I use tramadol with ondansetron? No. Use of tramadol with ondansetron may increase the risk of side effects. Consult your doctor before taking the drug.

    4. What is the ondansetron dosage to treat nausea and vomiting? Usually, the dose of ondansetron for treating nausea and vomiting may range from 4 mg to 16 mg per day. Seek medical advice before taking the drug to prevent the complications.

    5. Can ondansetron cause drowsiness? One of the common side effects of ondansetron is drowsiness. Therefore, you must avoid certain activities while taking the drug.

    You may also like